MathSciNet Relay Station
MathSciNet bibliographic data
MR2219016 (2007d:46059) 46L87 (20F65 53C23)
Webster, Corran; Winchester, Adam Busemann points of infinite graphs. Trans. Amer. Math. Soc. 358 (2006), no. 9, 4209–4224 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement